# SDR VNAA0304016

- Difficulty date: April 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 20,419 hours, 17,951 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT OVERHEAD PANEL OR LIGHT ON APU START.  OUTSTATION MAINTENANCE INSPECTED THE APU AND FOUND NO DEFECTS, INSPECTED THE OVERHEAD PANEL AND FOUND NO DEFECTS, INSPECTED THE ELECTRICAL SYSTEM AND FOUND NO DEFECTS, ENSURED HX FAN CIRCUIT BREAKERS WERE IN, THEN GROUND RAN THE AIRCRAFT WITH THE CREW AND COULD NOT DUPLICATE ANY SMOKE IN THE COCKPIT, ALL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 49-00-00.  AFTER THE GROUND RUN UP WITH THE CREW AND NO DEFECTS WERE NOTED, THE AIRCRAFT WAS RELEASED FOR SERVICE.
